Well, this hasn't been my best week. After another yuck weekend ending up crying at my parent house, I missed work and told my psych. that I clearly was on the wrong medication. Unfotunately, I had a bad reaction to coming off of the medicine cold turkey and have had headaches and nausea since. So, I haven't gone to work all week. I hope they don't fire me. I talked to my psych. this morning and he said it was withdrawl and gave me a lower dose of the old meds. to slowly wayne (sp?) me off of them. My head feels better, but I feel sad. Is it possible for the medicine to even do that so quickly? I am so tired of this. I did nothing except lay in bed all week but it has been such a long week. I feel so stressed and down and hopeless.
Everyone keeps saying that I need to do things for myself to get better, but I feel so depressed that I cant even make myself get there or do anything.
Hopefully tomorrow will be a better day :(